# SDR SIMA20130111002

- Difficulty date: January 11, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 32,849 hours, 30,142 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3393 THE CREW REPORTED THAT ON APPROACH TO AMA AND AFTER SELECTED FLAPS 9, THEY RECEIVED A FLAP FAIL EICAS MESSAGE.  EICAS WAS INDICATING 0 FLAPS.  THE CREW FOLLOWED EMERGENCY FLAP FAIL PROCEDURES.  THE CREW DECLARED AN EMERGENCY AND REQUESTED CRASH, FIRE & RESCUE.  THE AIRCRAFT LANDED WITH INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE. TROUBLESHOT AND RESET FLAPS PER FIM 27-50-00.  PERFORMED OPERATIONAL CHECK IAW AMM 27-50-00 AND THE SYSTEM CHECK WAS NORMAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
